# SDR AALA201801169019

- Difficulty date: January 14, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 54,523 hours, 22,126 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTERMITTENT STICK SHAKER WARNING AIRSPEED NORMAL. EMERGENCY DECLARED AND FLIGHT RETURNED WITHOUT FURTHER INCIDENT. AIRCRAFT WAS GROUNDED.  MAINTNENANCE ACCOMPLISHED MACH AIRSPEED WARNING SYSTEM NR 1 AND 2 IAW MM 34-16-00.  UNABLE TO DUPLICATE THE FAULT.  REPLACED THE NR 1 STALL MANAGEMENT YAW DAMPER IAW MM 27-32-42,  AND REPLACED THE LEFT ANGLE OF ATTACK IAW MM 34-21-05.  PERFORMED SATISFACTORY OPS CHECK.
